Alert archive / Kansas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 154, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 16, 2005, 9:24 PM CDT for Barton County, Ellsworth County, Rice County, Kansas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2005, 9:24 PM CDT (02:24 UTC)
- Expired
- Jun 16, 2005, 10:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Barton County, KS, Ellsworth County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 119 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 584 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 2940 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 170224 SVRICT KSC009-053-159-170330- /O.NEW.KICT.SV.W.0154.050617T0224Z-050617T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 924 PM CDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN RICE COUNTY IN CENTRAL KANSAS. EASTERN BARTON COUNTY IN CENTRAL KANSAS. SOUTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS. * UNTIL 1030 PM CDT. * AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 7 MILES SOUTHWEST OF BUSHTON...OR ABOUT 19 MILES EAST OF GREAT BEND...MOVING EAST AT 35 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... BUSHTON...CHASE...CLAFLIN...FREDERICK...GENESEO...LITTLE RIVER... LORRAINE...LYONS...SILICA THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WINDS OF 60 TO 75 MILES AN HOUR... SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3856 9856 3832 9854 3833 9793 3862 9794 $$ ES
3 follow-up statements
000 WWUS53 KICT 170245 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 945 PM CDT THU JUN 16 2005 KSC009-053-159-170330- /O.CON.KICT.SV.W.0154.000000T0000Z-050617T0330Z/ ELLSWORTH KS-BARTON KS-RICE KS- 945 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN RICE... EASTERN BARTON AND SOUTHERN ELLSWORTH COUNTIES UNTIL 1030 PM CDT... AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR CHASE...OR 23 MILES EAST OF GREAT BEND...AND WAS MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR CHASE BY 955 PM CDT. NEAR LYONS BY 1020 PM CDT. THE TOWN OF SILICA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LAT...LON 3856 9856 3832 9854 3833 9793 3862 9794 $$ COOK
000 WWUS53 KICT 170314 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1014 PM CDT THU JUN 16 2005 KSC009-053-159-170330- /O.CON.KICT.SV.W.0154.000000T0000Z-050617T0330Z/ ELLSWORTH KS-BARTON KS-RICE KS- 1014 PM CDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN RICE... EASTERN BARTON AND SOUTHERN ELLSWORTH COUNTIES UNTIL 1030 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS STORM WAS LOCATED NEAR CHASE...OR 23 MILES SOUTH OF ELLSWORTH...AND MOVING EAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR LYONS BY 1030 PM CDT. LAT...LON 3856 9856 3832 9854 3833 9793 3862 9794 $$ COOK
000 WWUS53 KICT 170324 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1023 PM CDT THU JUN 16 2005 KSC009-053-159-170333- /O.EXP.KICT.SV.W.0154.000000T0000Z-050617T0330Z/ ELLSWORTH KS-BARTON KS-RICE KS- 1023 PM CDT THU JUN 16 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RICE...EASTERN BARTON AND SOUTHERN ELLSWORTH COUNTIES WILL BE ALLOWED TO EXPIRE AT 1030 PM... THE THUNDERSTORMS IN THE WARNED AREA HAVE WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1030 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED. LAT...LON 3856 9856 3832 9854 3833 9793 3862 9794 $$ COOK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:13 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jun 16, 6:13 PM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT THU JUN 16 2005 .UPDATE... FOR CONVECTIVE TRENDS/THOUGHTS... THUNDERSTORMS GOING TO THE WEST FORMED ON BOUNDARY WHERE CONVERGENCE WAS MAXIMIZED ENOUGH TO BREAK WEAKENESS IN CAP WHERE LOWER 90S TEMPERATURES OCCURRED. THESE THUNDERSTORMS WERE ALSO NEAR NOSE OF 300MB JET WHICH MOVED THROUGH GRENADA PROFILER, ARCING TO WESTERN OK. GIVEN LOCATION OF SURFACE BOUNDARY AND DYNAMICS, APPEARS THAT MOST FAVORABLE EVOLUTION OF STORMS WILL BE TO THE SOUTHWEST OF FORECAST AREA, ALTHOUGH THEY COULD CLIP HARPER COUNTY. TORNADO THREAT WILL REQUIRE ISOLATED STORM WITH FAVORABLE MOTION/EVOLUTION TO LOWER LCL HEIGHTS. STILL CONCERNED ABOUT INITIATION OVER THE NEXT FEW HOURS ROUGHLY IN THE VICINITY OF I-70 NORTHWARD. FROM VISIBLE SATELLITE LOOP, APPEARS THAT CAP IS WEAKENING AND A WEAK SURFACE BOUNDARY IS IN THAT AREA. WHETHER SUFFICIENT WEAKENING OCCURS ALONG THAT BOUNDARY OR WHETHER OUTFLOW FROM STORMS IN THE VICINITY OF CNK INITIATES SOMETHING REMAINS TO BE SEEN. EARLIER MODELS HAVE BEEN OF LITTLE HELP SO FAR...HOPING 0000 UTC RADIOSONDE OBSERVATION DATA WILL SHED A BIT MORE LIGHT ON WHAT WILL HAPPEN OVERNIGHT. -HOWERTON && .PREV DISCUSSION... /ISSUED 210 PM CDT THU JUN 16 2005/ .SYNOPSIS... LOW PRESSURE WAS CENTERED OVER SOUTHEAST COLORADO AT 19Z. A TROUGH EXTENDED SOUTHEAST FROM THIS LOW THROUGH SOUTHWEST KANSAS AND INTO WESTERN OKLAHOMA. A SECOND TROUGH OF LOW PRESSURE EXTENDED ACROSS NORTHEAST KANSAS. THIS WAS ASSOCIATED WITH THE COLD POOL FROM THE REMNANT NOCTURNAL CONVECTION...WHICH STILL PERSISTS. THE STRONGEST CONVERGENCE AT THIS TIME REMAINS ACROSS THE KANSAS/NEBRASKA BORDER ALONG THE TROUGH...HOWEVER THE ENVIRONMENT REMAINS CAPPED. .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MAIN FORECAST PROBLEM...CONVECTIVE POTENTIAL TONIGHT AND EARLY FRIDAY. FORECAST CONFIDENCE IS MODERATE. NAM/GFS/RUC IN GOOD AGREEMENT IN PRODUCING A SIGNAL OF MOISTURE TRANSPORT AT 850 MB THAT SHOULD PRODUCE ANOTHER FORWARD PROPAGATING MCS. SHEAR PROFILES SHOW THAT THE BULK OF THE SHEAR WILL RESIDE IN THE 0-3KM LAYER ACROSS THE FORECAST AREA...WHICH SUGGESTS ANOTHER LINEAR STORM MODE. DAMAGING WINDS MAIN SEVERE WEATHER THREAT (0-3KM SHEAR AROUND 30 KNOTS). STORM INITIATION SHOULD TAKE PLACE OVER TO THE NORTH. THE MOISTURE TRANSPORT GRADUALLY BECOMES MOST DOMINANT ACROSS WEST/CENTRAL KANSAS...WHERE THE SOUTHERN TROUGH RESIDES. THEREFORE...IT SHOULD ACT ON THIS BOUNDARY TO PRODUCE THE FORWARD PROPAGATING MCS. CORFIDI VECTORS (FORWARD PROPAGATING) SUGGEST A SOUTHEASTWARD PROPAGATION. THIS SHOULD MEAN THAT THE SOUTHWESTERN HALF OF THE FORECAST AREA HAS THE BEST CHANCE OF PRECIPITATION. WITH THAT SAID...CONFIDENCE IS NOT THAT GREAT. WOULD LIKE TO SEE THE 18Z NAM. ONCE THIS SYSTEM EXITS THE AREA EARLY FRIDAY MORNING...AN UPPER LEVEL RIDGE BUILDS INTO THE REGION...WITH INCREASING TEMPERATURES. .LONG TERM...SUNDAY THROUGH THURSDAY. MAIN FORECAST PROBLEM...POTENTIAL OF FRONTAL PASSAGE DURING THE EARLY/MIDDLE OF NEXT WEEK AND ASSOCIATED CONVECTION. FORECAST CONFIDENCE IS MODERATE. THE ECMWF/GFS/DGEX SOLUTIONS SHOW RIDGE BUILDING IN THE 5 DAY MEAN OF THE 500 MB HEIGHTS OVER THE CENTRAL UNITED STATES DURING THE PERIOD. THIS WILL CAUSE A WARMING TREND IN TEMPERATURES INTO THE MIDDLE OF NEXT WEEK. HAVE TRENDED HIGHER WITH MAX/MIN TEMPERATURE FORECASTS DURING THE PERIOD. WITH THIS PATTERN...THINK HIGHS/LOWS BELOW MOS IS NOT APPROPRIATE. THE GFS/DGEX SOLUTIONS SHOWS A COLD FRONT MOVING THROUGH THE REGION DURING THE TUESDAY/WEDNESDAY TIME PERIOD. THIS HAS BEEN SOMEWHAT CONSISTENT OVER THE PAST FEW RUNS. CONVERSELY...THE ECMWF KEEPS THE TROUGH TO THE NORTH/WEST OF THE FORECAST AREA WITH SOUTHERLY FLOW CONTINUING. THE AMOUNT OF RIDGE BUILDING SHOWN SUGGESTS THAT IT WILL BE VERY DIFFICULT FOR TROUGHS TO MOVE TROUGH THE REGION. HOWEVER...UTILIZING A PROBABILISTIC METHODOLOGY...THE GFS/DGEX HAVE BEEN SOMEWHAT CONSISTENT IN BRINGING THE FRONT THROUGH. THEREFORE...HAVE INCREASED PRECIPITATION PROBABILITIES TO 14 PERCENT TO INDICATE A BETTER CHANGE DURING THAT PERIOD...THOUGH THE ECMWFS FORECAST OF KEEPING THE TROUGH OUT OF THE FORECAST AREA SEEMS MORE PLAUSIBLE AT THIS TIME. && .HYDROLOGY... SOILS REMAIN SATURATED ACROSS MUCH OF THE FORECAST AREA...WITH 3 HOUR FLASH FLOOD GUIDANCE VALUES BELOW 2 INCHES. WITH THE EXPECTATION OF ADDITIONAL THUNDERSTORMS TONIGHT...FLOODING AGAIN IS A CONCERN. WILL ISSUE A HYDROLOGIC OUTLOOK REGARDING THIS EVENT AND WILL HAVE LATER SHIFTS MONITOR THE DEVELOPMENT OF STORMS AND RAINFALL AMOUNTS FOR POSSIBLE FLOOD WATCH ISSUANCE. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 85 65 90 / 80 20 10 10 HUTCHINSON 67 85 65 90 / 70 20 10 10 NEWTON 65 84 65 90 / 60 20 10 10 ELDORADO 65 84 65 89 / 70 20 10 5 WINFIELD-KWLD 67 85 65 89 / 80 30 10 10 RUSSELL 66 84 65 91 / 40 10 10 10 GREAT BEND 67 84 65 91 / 60 20 10 10 SALINA 65 85 65 90 / 40 20 10 10 MCPHERSON 65 85 65 90 / 50 20 10 10 COFFEYVILLE 64 85 64 87 / 70 60 10 5 CHANUTE 64 85 64 85 / 50 30 10 5 IOLA 64 85 64 85 / 30 20 10 5 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && COOK
Hazardous weather outlook, Jun 16, 4:43 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 443 PM CDT THU JUN 16 2005 KSZ032-033-047>053-067>072-082-083-091>096-098>100-171200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 443 PM CDT THU JUN 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER FROM THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY AREA OF CONCERN WILL BE SOUTH AND SOUTHWEST OF A LINE FROM LINCOLN TO EL DORADO TO SEDAN. INITIALLY THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS, HOWEVER AN ISOLATED TORNADO IS POSSIBLE AS STORMS INITIATE. THE TORNADO THREAT WILL BE FOCUSED SOUTH OF LINE FROM KINGMAN TO WINFIELD. THE STORMS ARE THEN EXPECTED TO BECOME A CONVECTIVE COMPLEX AND MOVE EAST TO SOUTHEAST OUT OF WESTERN KANSAS INTO PORTIONS OF CENTRAL, SOUTH CENTRAL AND EVENTUALLY SOUTHEAST KANSAS. ONCE THE STORMS CONGEAL INTO A CONVECTIVE COMPLEX THE MAIN HAZARD WILL BE DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL ACCOMPANY ANY OF THE STORMS WHICH COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS MAY BE ON GOING ACROSS SOUTHEAST KANSAS EARLY FRIDAY. DAMAGING WINDS ARE THE MAIN SEVERE WEATHER THREAT UNTIL THE COMPLEX MOVES SOUTHEAST INTO OKLAHOMA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEED FROM THIS EVENING INTO THE OVERNIGHT IN PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM KETCHAM/BOWMAN
In the hours before
Special weather statement, Jun 16, 8:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 810 PM CDT THU JUN 16 2005 KSZ067-082-170145- KINGMAN-RENO- 810 PM CDT THU JUN 16 2005 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR KINGMAN AND RENO COUNTIES... AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM NEAR PRESTON...OR 11 MILES NORTHEAST OF PRATT... AND MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZED HAIL...AND DAMAGING WINDS OF 60 TO 70 MPH ARE POSSIBLE FROM THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN KINGMAN AND SOUTHWESTERN RENO COUNTIES SHOULD MONITOR THIS SITUATION CLOSELY A SEVERE THUNDERSTORM WARNING MAY BE NEEDED IF THE THUNDERSTORM MAINTAINS INTENSITY AS IT MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. ES
Local storm report, Jun 16, 8:40 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG 2 WNW PENALOSA 37.73N 98.36W
06/16/2005 RENO KS TRAINED SPOTTER
NUMEROUS 3 INCH TREE LIMBS DOWN, ESTIMATED WIND GUST
SPEED AT 65 MPH
&&
CDBLocal storm report, Jun 16, 8:47 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM NON-TSTM WND GST PENALOSA 37.72N 98.32W
06/16/2005 65 MPH KINGMAN KS TRAINED SPOTTER
ESTIMATED 65 MPH WIND GUST
&&
CDBSpecial weather statement, Jun 16, 8:56 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 856 PM CDT THU JUN 16 2005 KSZ032>033-047>052-067>069-082>083-091>093-170800- BARTON KS-BUTLER KS-COWLEY KS-ELLSWORTH KS-HARPER KS- HARVEY KS-KINGMAN KS-LINCOLN KS-MCPHERSON KS-MARION KS- RENO KS-RICE KS-RUSSELL KS-SALINE KS-SEDGWICK KS- SUMNER KS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 490 UNTIL 300 AM CDT FRIDAY MORNING FOR THE FOLLOWING AREAS IN CENTRAL KANSAS THIS WATCH INCLUDES 8 COUNTIES BARTON ELLSWORTH LINCOLN MARION MCPHERSON RICE RUSSELL SALINE IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 8 COUNTIES BUTLER COWLEY HARPER HARVEY KINGMAN RENO SEDGWICK SUMNER INCLUDING THE CITIES OF ANTHONY...DOWNTOWN WICHITA...EL DORADO... ELLSWORTH...GREAT BEND...HUTCHINSON...KINGMAN...LINCOLN...MARION... MCPHERSON...NEWTON...RUSSELL...SALINA...WELLINGTON AND WINFIELD.
Local storm report, Jun 16, 9:06 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 W ALDEN 38.25N 98.37W
06/16/2005 0.88 INCH RICE KS TRAINED SPOTTER
DIME TO NICKLE SIZE HAIL AND 45 MPH WINDS
&&
CDBLocal storm report, Jun 16, 9:23 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 5 SW CHASE 38.30N 98.41W
06/16/2005 0.88 INCH RICE KS LAW ENFORCEMENT
NICKLE HAIL
0916 PM TSTM WND GST 5 SW CHASE 38.30N 98.41W
06/16/2005 60 MPH RICE KS LAW ENFORCEMENT
ESTIMATED 50 TO 60 MPH WIND GUST
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 58 min |
| Jun 16, 8:47 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 62 min |
| Jun 16, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 60 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.